# SDR CA961011002

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 666916KIT
- Condition: Badly Worn
- Location: Carburetor
- Part time: 750 hours
- Component: Marvelscheb, MA45A1048931
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT COMPLAINED OF INTERMITTENT FUEL LEAK FROM CARBURETOR. DISASSEMBLY OF CARBURETOR REVEALED FLOAT HINGE BADLY WORN ALLOWING CONTACT OF FLOAT WITH SIDES OF FLOAT CHAMBER RESULTING IN SEVERE WEAR ON SIDES OF METAL FLOATS. FUEL VALVE RETAINER CLIP WORN INTO FUEL STEM (30 PERCENT). FLOAT LEVEL ADJUSTMENT TAB WORN APPROXIMATELY 50 PERCENT AT POINT OF CONTACT WITH FUEL VALVE RESULTING IN INCREASED FLOAT LEVEL, TO POINT WHERE VALVE NO LONGER CLOSED. WEAR SEEMS EXCESSIVE FOR TIME ON COMPONENT.
